# SDR CALA9901738

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL EMERGENCY LIGHTS INOPERATIVE IN CABIN AND AT OVERWING EXITS, BOTH SIDES.  MAINTENANCE REPLACED A BAD FUSE.  THE BATTERY PACKS WERE REMOVED, RECHARGED, AND REINSTALLED.  OPERATIONAL CHECKS WERE GOOD IAW MM 33-50-01, PAGE 201.
